# SDR WX0A2017082300286

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 59,256 hours, 33,588 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHT FLICKERED & SMOKE CAME FROM IT.  R & R THE BALLAST AND ASSOCIATED HARNESS FOR UPPER SIDEWALL LIGHTS.
